# SDR SWAA2024061282583

- Difficulty date: May 4, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,876 hours, 39,680 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727b S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME 727B BETWEEN S-8R TO S-9R AT PASSENGER CABIN 2024-294634<[01] PERFORMED PERMANENT REPAIR ON FRAME LOCATED BS 727B BTW STR 8R TO STR 9R AT PASSENGER CABIN IAW B737-700 EA 1-A53-12114. SEE INDIVIDUAL SING OFF BELOW;[02] CORRECTED CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON FRAME LOCATED BS 727B BTW STR 8R TO STR 9R AT PASSENGER CABIN IAW B737-700 EA 1-A53-12114. SEE INDIVIDUAL SIGN OFF BELOW;[03] PERFORMED PERMANENT REPAIR ON FRAME LOCATED BS 727B BTW STR 8R TO STR 9R AT PASSENGER CABIN IAW B737-700 EA 1-A53-12114. SEE INDIVIDUAL SIGN OFF BELOW. JOB COMPLETED.
